The Big C

A journey through Stage Four Cancer

Stivarga

on December 1, 2012

           is the name of the new medicine I’m on.   It is supposed to stop my tumors from sending out veins to establish their own blood supply and spreading.  There are a lot of side effects that it could have, but now I’m on day 5 and the only side effect that is consistant is that once a day, usually at night, I throw up.  And then I feel better.  Today things have changed a bit because I have a background headache and a bit of a stomach ache.

In three days my dosage doubles, and I’d be lying if I didn’t say that I was feeling a bit apprehensive about doubling the dose.  And I’m not thrilled about being on this drug that scares me for another week.  I’m nervous about what new side effects there might be.

But maybe, this one will perform the miracle?

It’s funny having these pills in my bedroom.  Everything about them screams TOXIC, and yet every morning, i go to my room, unzip the ziplock bag, open the tightly sealed bottle of pills and desiccant, and shake two out into my hand, and then swallow them with water.

Life can be interesting!!!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: